Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach


Authors: M. Vogelius and I. Babuška
Journal: Math. Comp. 37 (1981), 361-384
MSC: Primary 65N99; Secondary 65J10
MathSciNet review: 628701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is the last in a series of three which analyze an adaptive approximate approach for solving $ (n + 1)$-dimensional boundary value problems by replacing them with systems of equations in n-dimensional space.

In this paper we show how to find reliable a posteriori estimates for the error and how these can also be used in the design of an adaptive strategy. Various numerical examples are contained in the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N99, 65J10

Retrieve articles in all journals with MSC: 65N99, 65J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0628701-7
PII: S 0025-5718(1981)0628701-7
Article copyright: © Copyright 1981 American Mathematical Society